# SDR DALA2021070503692

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 52,130 hours, 27,015 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Flt Attend
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - 1L FA MASK DEPLOYED. CORRECTIVE ACTION: PACKAGED & STOWED O2 MASK ABOVE 1L POSITION. CONTAINER COVER SECURE & CHECKS OK. (7459966)
